# SDR P5CA9600926

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deflector
- Condition: Broken
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN AIR FLOW DEFLECTOR ON AFT FUSELAGE DRAIN AT BS 2360 RBL 4.  REPLACED PER BAC SRM 51-10-01.
